Jump to content
CrazyBoards.org

In case my friends here wonder...


Recommended Posts

Hi! I'm back, after two weeks' worth of being commited again for no good reason except I was freaking out and my doc was gonna go on vacation...well, okay, maybe it was a good reason.

My children are with their dad, not in foster care this time...thank God for small mercies.

I was just released today.

I had two migraines while in the hospital and received only tylenols, no narcotics, since "I have a history of heroin abuse" (ballloney! it happened just a few times...) How cruel! with all the noise and brigth ligths, I cannot express how I suffered. Otherwise, it was okay.

Two new meds:

-Epival (sodium valproate) did nothing for ten day, and I kept getting worse and worse (self harm, crying fits, other crazyness) while the stupid docs waited for it to maybe kick in. Oh, and they were surprised when I tested at blood therapeutic range at less than half therapeutic dose. NO ONE LISTENS TO YOU IN THERE. I told them I'm med sensitive. I topped out and became sick at 750 mg a day...now on 500 mg and just waiting for my doc's okay so I can quit the shit. It's dangerous and useless.

-Then after ten days they added Neurontin (gabapentin) at 300 mg a day, which quickly turned me around. Thus, here I am.

One of these two is causing very embarrasing side effects...I fart like a bellows and have very loose bowels. Which one, I don't know. Other than that, I'm sedated but generally fine.

That's it for now, folks...

Any comments re: the new rx's appreciated.

ps:while there, I was asked out by a very good looking 18 yr old...hehehe...I know he was nuts, but...whatcha say auntie?

Link to comment
Share on other sites

I'd put my money on the Epival for your bowel woes.

I'm so glad your kids were able to stay with their dad, and that you got the help you needed. You did the right thing, hard as it was (I really sympathize about the migraines!)

Take it easy now that you're home, k?

Link to comment
Share on other sites

hi freesoul,

thank you for posting and letting us know how you are and what's been happening for you. despite the incompetence of the medical staff, perhaps it was not the worst thing for you to be in there for a bit if you were having such a brutal time.

and yeah, thank GOODNESS your kids got to stay with their dad instead of foster care.

i'm not familiar with the meds you're on. i was almost on gabapentin as a mood stabiliser, but am now on lithium. as for that, well, so far so good.

i've heard that gabapentin is kind of a wonder drug in that it can be used to help soooo many different complaints.

take care. keep posting. and yes, look after yourself!

grouse.

Link to comment
Share on other sites

i did notice you weren't around. it is so great that you're better, and that your children didn't end up in foster care. when i had guardianship of my half sibs, my mom had to take them for me for while because i had to go to the nut house. i know the feeling.

Link to comment
Share on other sites

Hi Freesoul, welcome back.

I'm glad some things went better this time. I know the kids care was a major worry last time.

You have my sincere sympathies on the migraines. I can't believe they couldn't find their way to give you some of the other non narcotic meds.

Stomach ills: mostly likely the valproate. To quote a former denizen here "valproate makes you instantly old".

Hope things go smoothly transitioning back home.

a.m.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...